MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL CANNULA

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL CANNULA
Model Number OJR410VT
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) section d4: serial number # not included as it is not applicable.Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in the united kingdom reported via a fisher & paykel healthcare (f&p) field representative that the tubing of an ojr410 optiflow junior 2 ventilator transition kit was found to be disconnected from the wigglepad during patient use.There were no reported patient consequences.
 
Event or Problem Description
A healthcare facility in the united kingdom reported via a fisher & paykel healthcare (f&p) field representative that the tubing of an ojr410vt optiflow junior 2 ventilator transition kit was found to be disconnected from the wigglepad during patient use.There were no reported patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Corrections section d4: serial number # not included as it is not applicable.Section d4: expiry date corrected.Method: the subject ojr410vt optiflow junior 2 ventilator transition kit was received at our fisher & paykel healthcare (f&p) regional office in the united kingdom where it was visually inspected by a trained f&p service technician.Our investigation is thus based on the information provided by the f&p service technician, the information provided by the healthcare facility and our knowledge of the product.Results: visual inspection of the subject device revealed that the tubing was found detached on the left hand side, confirming the reported fault.Conclusion: our investigation was unable to determine the exact cause of the observed damage to the ojr410vt optiflow junior 2 ventilator transition kit.The optiflow junior nasal cannula is designed specifically for the delicate anatomical features and flow requirements of neonatal and pediatric patients.It features adehesive pads (wigglepads) to maintain cannula stability on the patient's cheeks, soft-touch nasal prongs and breathable kink-proof and crush-resistant flexible tubing.All optiflow junior cannula are 100% leak and occlusion tested after final assembly and any cannula that fails is discarded.**in addition, samples are taken hourly from each run and pull tested to check glue joint strength at the cannula tube joint, as well as the swivel grip joint, if there are any failures the entire batch is put aside for further investigation.The subject ojr410vt optiflow junior 2 ventilator transition kit would have met the required specifications at the time of production the user instructions which accompany the ojr410vt optiflow junior 2 ventilator transition kit show in pictorial format the correct placement and fitting of the cannula, and provide the following warnings: "appropriate patient monitoring (e.G., oxygen saturation) must be used at all times.Failure to monitor the patient may result in loss of therapy, serious harm or death." "ensure all connections are secure during use.Check the cannula is undamaged and that the flow path is maintained.Under excessive load, the cannula may disconnect to prevent forces being transferred to the patient." "do not stretch the cannula on application; this may cause increase pressure to the patient's skin.If necessary, the cannula may be repositioned.".

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
NASAL CANNULA
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key20208667
Report Number9611451-2024-00663
Device Sequence Number12594695
Product Code BTT
UDI-Device Identifier09420012448934
UDI-Public(01)09420012448934(10)2103118136(11)240504(17)270504
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K222197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOJR410VT
Device Catalogue NumberOJR410VT
Device Lot Number2103118136
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer10/22/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown